MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD 2W 5ML SIL STR H 14; CATHETER, UROLOGICAL

TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD 2W 5ML SIL STR H 14; CATHETER, UROLOGICAL
Model Number IPN050511
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device investigation is pending.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
A foley catheter was installed in the pavilion on (b)(6)2022 in a patient undergoing cesarean section.On day 30, when trying to remove the catheter, the cuff could not be deflated, only 9 cc of serum came out (cuff inflated with 10 cc).Catheter can be removed this is the third incident with this batch on the same client.
 
Additional Manufacturer Narrative
Qn#(b)(4).An actual sample was returned for investigation.Visual examination on the catheter showed that the shaft already cut at approximately 150mm from tip.There was also tape residue at the lower shaft.Other than that, no sign of kinking, clamp mark or collapse lumen observed throughout the shaft.The funnel of the catheter was inserted with water and observed the water flow out from the cut area which indicated no blockage or collapsed lumen in the inflation airline.The balloon area was cut to see the inflation eye condition.Based on observation, no foreign matter or blockage at the inflation eye area.Then, syringe attached with needle was used to insert the water through the cut area and observed the water flow out from the inflation eye which indicated no blockage or collapsed lumen at the inflation airline.In summary.Based on the investigation, there was no collapsed lumen or blockage observed through the inflation airline.The inflation eye also normal and no foreign matter which can block the deflation process.Since the catheter was already cut during received, no inflation and deflation process able to be conducted.Reviewing the manufacturing process, no potential cause could have contributed to the problem.All products were subjected for 100% inspection of leak test, inflation and deflation test.The defect related to functionality of the product will be culled out during inspection.Therefore, this complaint is not confirmed.
 
Event or Problem Description
A foley catheter was installed in the pavilion on (b)(6) 2022 in a patient undergoing cesarean section.On day 30, when trying to remove the catheter, the cuff could not be deflated, only 9 cc of serum came out (cuff inflated with 10 cc).Catheter can be removed this is the third incident with this batch on the same client.

Brand Name
RUSCH GOLD 2W 5ML SIL STR H 14
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15491496
Report Number8040412-2022-00274
Device Sequence Number1856742
Product Code KOD
UDI-Device Identifier14026704302205
UDI-Public14026704302205
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberIPN050511
Device Catalogue Number180705140
Device Lot NumberKMA21J0020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer10/26/2022
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown